MedElevator Войти в исследования
← Поиск публикаций
Clinical toxicology (Philadelphia, Pa.) · 2021

N-Acetylcysteine treatment of neonatal acetaminophen toxicity caused by transplacental transfer - a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

McDougall Garrett, Murphy Nancy G, Loubani Osama

Аннотация

We describe a case of maternal acetaminophen toxicity leading to Caesarean section delivery of a pre-term neonate with acetaminophen-induced hepatic injury and encephalopathy at 33 weeks gestational age. Delayed treatment with N-acetylcysteine (NAC) was initiated in the baby 11 h after delivery, with eventual discharge of a healthy baby at 12 days of age. The baby was treated with a standard but extended duration NAC protocol. Post-operatively, liver biopsy of the mother demonstrated acetaminophen-induced hepatic injury overlying mild hepatic steatosis. This was also managed with NAC therapy leading to complete clinical resolution of acetaminophen induced hepatic injury and discharge on post-operative day 10. This case of delayed NAC therapy for the treatment of pre-term neonatal acetaminophen toxicity is one of very few reported in the literature and can be used as a guide in the management of subsequent cases.

Предметные рубрики MeSH